MIA cover

Mathematical Inequalities & Applications

Volume: 25

Year: 2022


Issue: 2 (April, 2022)
Article number / DOI Authors / Title Pages Abstract Article
25-18 Sei-Ichiro Ueki: Volterra type integral operator acting between Fock spaces 307–318 View View
25-19 Yoshihiro Mizuta, Tetsu Shimomura: Hardy and Sobolev inequalities for double phase functionals on the unit ball 319–333 View View
25-20 Rihab Guedri, Najmeddine Attia: A note on the generalized Hausdorff and packing measures of product sets in metric space 335–358 View View
25-21 Artur Rutkowski: Fractional Korn inequality on subsets of the Euclidean space 359–367 View View
25-22 Senlin Wu, Yafang Lv, Keke Zhang, Chan He: Covering convex hulls of compact convex sets with smaller homothetic copies 369–377 View View
25-23 Eungil Ko, Ji Eun Lee, Mee-Jung Lee: On backward Aluthge iterates of complex symmetric operators 379–395 View View
25-24 Hui Wu, Cuixian Kong: Differential Harnack estimate of solutions to a class of semilinear parabolic equation 397–405 View View
25-25 Gradimir V. Milovanović, Abdullah Mir: On the Erdős-Lax and Turán inequalities concerning polynomials 407–419 View View
25-26 Sofiya Ostrovska: Distortion in the metric characterization of superreflexivity in terms of the infinite binary tree 421–431 View View
25-27 DongSeung Kang, Hoewoon Kim, Bongwoo Lee: Stability estimates for a radical functional equation with fixed-point approaches 433–446 View View
25-28 Jun Liu: Fourier transform of variable anisotropic Hardy spaces with applications to Hardy-Littlewood inequalities 447–465 View View
25-29 Kazimierz Nikodem, Teresa Rajba: On Hermite-Hadamard inequalities for (k,h)-convex set-valued maps 467–475 View View
25-30 Yin Liu: Abstract Hardy spaces 477–493 View View
25-31 Antonio Avilés, Gonzalo Martínez-Cervantes, José David Rodríguez Abellán, Abraham Rueda Zoca: Lattice embeddings in free Banach lattices over lattices 495–509 View View
25-32 Chai Wah Wu: On rearrangement inequalities for multiple sequences 511–534 View View
25-33 Vladimir Dmitrievich Stepanov, Elena Pavlovna Ushakova: Compactness of the two-dimensional rectangular Hardy operator 535–549 View View
25-34 Türker Özsarı, Kıvılcım Alkan, Konstantinos Kalimeris: Dispersion estimates for the boundary integral operator associated with the fourth order Schrödinger equation posed on the half line 551–571 View View
25-35 Guoru Wang, Feng Liu: Regularity of commutator of bilinear maximal operator with Lipschitz symbols 573–600 View View
25-36 Péter Kórus, Juan E. Nápoles Valdés: q-Hermite-Hadamard inequalities for functions with convex or h-convex q-derivative 601–610 View View
25-37 Bogdan Gavrea, Ioan Gavrea, Daniel Ianoşi: On q-monotonicity of α-Bernstein operators 611–619 View View